# SDR SWAA2021031750346

- Difficulty date: February 20, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; PNL 140AF HAS LIGHT CORROSION ALONG EDGES. / REPLACED AFT CARGO PIT PNL 140AF. VERIFIED MATERIAL AS 2024 T-3; .071 ATAG # A05897; FABRICATED NEW PANEL IAW AMM 25-52-01 AND BOEING DOC'S 453A2610 REV: D & E TREATED BACK OF PANEL IAW AMM 51-21-41. APPLIED PRIMER IAW AMM 51-21-72.
